Artículos publicados

Artículos publicados Encontrados 3 registros  La búsqueda tardó 0.05 segundos. 
1.
10 p, 277.6 KB Chini equations and isochronous centers in three-dimensional differential systems / Chamberland, Marc (Grinnell College. Department of Mathematics and Statistics (USA)) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the number of limit cycles of T -periodic Chini equations and some generalized Abel equations and apply the results obtained to illustrate the existence of isochronous centers in three-dimensional autonomous differential systems.
2010 - 10.1007/s12346-010-0019-4
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 29-38  
2.
11 p, 320.0 KB A new algorithm for finding rational first integrals of polynomial vector fields / Ferragut, Antoni (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Héctor (Université de Tours. Centre National de la Recherche Scientifique. Laboratoire de Mathématique et Physique Théorique (France))
We present a new method to compute rational first integrals of planar polynomial vector fields. The algorithm is in general much faster than the usual methods and also allows to compute the remarkable curves associated to the rational first integral of the system.
2010 - 10.1007/s12346-010-0021-x
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 89-99  
3.
13 p, 273.4 KB Quadratic perturbations of a quadratic reversible Lotka-Volterra system / Li, Chengzhi (Peking University. School of Mathematical Sciences (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that perturbing the two periodic annuli of the quadratic polynomial reversible Lotka-Volterra differential system ̇x = -y + x2 - y2, ẏ = x(1 + 2y), inside the class of all quadratic polynomial differential systems we can obtain the following configurations of limit cycles (0,0), (1,0), (2,0), (1,1) and (1,2).
2010 - 10.1007/s12346-010-0026-5
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 235-249  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.